Toggle Main Menu Toggle Search

ePrints

Optimal hedging ratios for wheat and barley at the LIFFE: A GARCH approach

Lookup NU author(s): Dr Philip Dawson, Dr Abigail Tiffin, Dr Benedict White

Downloads

Full text for this publication is not currently held within this repository. Alternative links are provided below where available.


Publication metadata

Author(s): White B; Tiffin AL; Dawson PJ

Publication type: Article

Journal: Journal of Agricultural Economics

Year: 2000

Volume: 51

Issue: 2

Pages: 147-161

ISSN (print): 021-857X

ISSN (electronic): 1477-9552

Publisher: Wiley-Blackwell Publishing Ltd.

URL: http://dx.doi.org/10.1111/j.1477-9552.2000.tb01220.x

DOI: 10.1111/j.1477-9552.2000.tb01220.x


Altmetrics

Altmetrics provided by Altmetric


Actions

    Link to this publication


Share